# SDR C2XAO5TY006

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 15,120 hours, 13,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 4C INSPECTION, THE LT OMEGA BEAM BETWEEN FS 22 AND FS 23 HAS A BLENDED AREA BELOW LIMITS NEXT TO A NUTPLATE.  MAINT CUTOUT THE EFFECTED AREA, FAB`D A SPLICE REPAIR FROM A NEW PART AND FAB`D AN INTERNAL ANGLE, DRILL, ALODINED, PRIMED AND INSTALLED IAW EC 5320-01205.  REMOVED TOPCAP AND L-PROFILE AT THE REPAIR AREA AND REINSTALL IAW EMB 135/145 SRM 52-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL AT END OF THE C-CHECK.
